Stomach upset is found among people who take Carbidopa And Levodopa, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Comtan, and have Parkinson's disease . We study 2,366 people who have side effects while taking Carbidopa and levodopa from FDA and social media. Among them, 54 have Stomach upset. Find out below who they are, when they have Stomach upset and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Carbidopa and levodopa has active ingredients of carbidopa; levodopa. It is often used in parkinson's disease. (latest outcomes from Carbidopa and levodopa 2,537 users)
Stomach upset has been reported by people with weight decreased, gastrooesophageal reflux disease, hypokalemia, abdominal pain, diarrhea (latest reports from 172,103 Stomach upset patients).
On Aug, 28, 2016
2,366 people reported to have side effects when taking Carbidopa And Levodopa.
Among them, 54 people (2.28%) have Stomach Upset
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello group. I am taking care of my 79 year old Mother who has been taking both long acting 500 / 200 and short acting 25/100 doses of carbidopa / levodopa. She also takes Requip (Ropinorole). She recently (about 3 months now) is exhibiting memory issues and has been put on DONEPEZIL HCL 10 MG TABLETS (for about a week as of today). Today she is having terrible hallucinations that there are people in my yard, which are not there (we are on 5 acres, and no one is around here at all). She becomes hysterical when she realizes that she is seeing things that aren't there. I am not sure what I can do for her. She is feeling confused and helpless, as do I. I manage all her pills, so I know she is only taking what is prescribed when it is prescribed. She mentioned she had really bad dreams last night and takes 1mg of Klonopin (Clonozepam) at bedtime to help her to sleep. I am about at the end of what to do and do not want to call the EMTs to get her simply to have her sedated or the like. What have others if any experienced like this?
I have pulmonary tb, have had for a couple months and diagnosed 2 weeks ago. I am taking Rifater and ethambutol and this is my 14th day. I'm never good with any antibiotic but I'm the sort when not well to just get on with it. The problem I have is that 24hour a day I just feel sick and cannot ...
I have been using supplemenst including protein drinks antin inflamatories , anti oxidents , could be 30 items if I took the regularly. Green drink,protein drink, glumine drink, ect. THis drug scares me as it has waring off periods, increased amounts to be used , and eventually says it barely ...
My daughter had a liver transplant in 2011 at age 2, three months ago at age 6 she was placed on rapamune and now she is hospitalized with a diagnosis of herpes simplex. We are being told she caught it becuse of her low immunity to fight but can't determine where she caught it.
Hello group. I am taking care of my 79 year old Mother who has been taking both long acting 500 / 200 and short acting 25/100 doses of carbidopa / levodopa. She also takes Requip (Ropinorole). She recently (about 3 months now) is exhibiting memory issues and has been put on DONEPEZIL HCL 10 MG ...
I have been taking Victoza(1.8mg) and 1000mg of Metformin ER(2xs daily) along with Levimir(10mg at bedtime) along with Glimipiride(4mg 2xs daily) and I been throwing up everything including bile for the last 2 days and my reading have not come down. I am afraid that something more serious is ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.